# SDR UIEA200600103

- Difficulty date: May 4, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,549 hours, 23,156 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B12809507
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED CORROSION ON THE MAIN DECK FLOORBEAM UPPER T-CHORD HORIZONTAL FLANGE AT STA 500 BETWEEN APPROXIMATELY LBL 50.0 AND LBL 60.0.  THE UPPER CHORD WAS REPLACED WITH SPLICES AT LBL 21.37.5 AND LBL 78.5, SIMILAR TO 747 SRM 53-10-07 FIG 12.  REPAIR ACCOMPLISHED AS PER BOEING MESSAGE 1-182888881 AND FAA FORM 8100-9.  SUPPLEMENTAL INSPECTION REQUIRED FOR EVERY C-CHECK OR 24 MONTHS WHICH EVER OCCURS EARLIER.
